, Volume 50, Issue 1, pp 1-16

Universal theories for partially commutative metabelian groups

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

We look at properties of partially commutative metabelian groups and of their universal theories. In particular, it is shown that two partially commutative metabelian groups defined by cycles are universally equivalent if and only if the cycles are isomorphic.

Supported by RFBR (project No. 09-01-00099).
Translated from Algebra i Logika, Vol. 50, No. 1, pp. 3–25, January-February, 2011.